answersLogoWhite
Birth Control
Birth Control Pill
Ultrasounds

If you take the birth control pill one week after the assigned time will your period be off by one week that month?

282930

Top Answer
User Avatar
Wiki User
2015-07-16 19:25:18
2015-07-16 19:25:18

Yes. But if it gets too weird call your doctor and let them know.

1

Related Questions

User Avatar

It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.

User Avatar

Birth control can cause this to happen don't worry

User Avatar

can you get pergnent if you took birth control pills only twice last month then had your period but had unprotected sex after your period will you get your period the next month??

User Avatar

You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.

User Avatar

your period is just irregular go to the doctor and get on birth control.

User Avatar

Unfortunately, birth control stops your period, but sometimes, things go wrong and it PERMANENTLY stops your period. HOWEVER, if it's only been a month, then you have nothing to worry about! Birth control STOPS your period so you don't have to worry!

User Avatar

It shouldn't if you take it properly. Birth control can be used to make your period more predictable & controlled. For example, I prefer my period at the beginning of the month because I expect it then. Mentally I just know new month, period is coming.

User Avatar

A woman can get her period twice a month for multiple reasons such as missing her birth control or having an irregular period cycle.

User Avatar

Hi, You can stop your period from arriving by continuing to take the active birth control pills.

User Avatar

I have been on birth control for a month now. I have finished a pack and still have not had a period. What else can I do?

User Avatar

No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.

User Avatar

I'm having the same problem, just started taking YAZ and no period yet?

User Avatar

To not let your period come this month, you could combine two packets of your 21-day birth control pills, if you are prescribed them.

User Avatar

usually you will start the pill the Sunday after your period begins. this will regulate your period so you will get it about the same time each month

User Avatar

If you stop the birth control, you may have bleeding even if your last period was less than a month ago.

User Avatar

It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.

User Avatar

absolutely do not miss a lot of birth control pills. If you consistently miss pills, you will get an irregular period (you could get a period like 3 times a month) and there is a very good chance you will get pregnant.

User Avatar

You should still get a period while taking birth control pills. Your period usually occurs during the placebo week of pills. If the birth control was not taken properly, then there may be a chance of pregnancy, which delays your period. If you have not gotten your period during the placebo week, your should take a pregnancy test.

User Avatar

Yes, 4 days of birth control can cause an irregular period as the birth control messes up your hormones and throws your body's natural rhythm out of whack.

User Avatar

Chech with your doctor you may need to change the type of birth controtl you are using.

User Avatar

You start taking birth control pills the first Sunday after your period ends, but Its always best to consult your Dr.

User Avatar

Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.

User Avatar

I recently just restarted birth control after a month of being off of it and was previously on it for a year, during this time I started my period every Tuesday, since restarting birth control would my period still be on a Tuesday if I was a Sunday starter?? :)

User Avatar

If this is your first month on birth control and you have not missed any pills, then see your Doctor. If you have missed pills or took too many pills, then this is why your period hasn't arrived. A period not arriving during the first month of birth control is not uncommon and can be due to your body becomming used to the medication or pregnancy. If you had unprotected intercourse during the first month of taking birth control then I would recommend you perform a pregnancy test.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.